×

Concerning spaces of continuous functions. (English) Zbl 0068.31605


PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] E. Hewitt: Rings of real-valued continuous functions. Trans. Am. Math. Soc, 64 (1948), 45-99. · Zbl 0032.28603
[2] E. Hewitt: Linear functionals on spaces of continuous functions. Fund. Math. 37 (1950), 161-189. · Zbl 0040.06401
[3] S. Mrówka: On completely regular spaces. Fund. Math, 41 (1954), 105-106. · Zbl 0055.41304
[4] J. Novák: On a problem on completely regular sets. Fund. Math. 41 (1954), 103-104. · Zbl 0055.41303
[5] V. Pták: Weak compactness in convex topological linear spaces. Чзхосл. Мат. журнал - Сzєснод3l. Матн. Јоугпаl, 79 (1954), 175-186. · Zbl 0057.09402
[6] V. Pták: On a theorem of Eberlein. Studia Mathematica 14 (1954), 276-284. · Zbl 0065.09603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.